# SDR NACA2024080600002

- Difficulty date: August 6, 2024
- Submitted: August 13, 2024
- Operation: Air carrier
- Aircraft: N321CM
- Make and model: Boeing 767323
- Aircraft serial: 29431
- Aircraft time: 89,434 hours, 15,719 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Condition: Faulted
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT TILT ON RADAR CONTROL PANEL DOES NOT CORRESPOND WITH RADAR TILT - MAXIMUM IS -5 DEGREES. ACCOMPLISHED OPERATIONAL CHECK OF WEATHER RADAR OPS CHECK NORMAL IAW FIM 34-43 FAULT TREE 805.
